# SDR CALA9900702

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 2560 · Emergency Equipment
- Part: Drive Shaft
- Part number: 4919021501
- Condition: Lack Of Lube
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OVERWING EMERGENCY ESCAPE LINE HARD TO PULL FROM REEL.  THE DRIVE SHAFT ASSEMBLY WAS CLEANED AND LUBRICATED IAW MM 25-60-00.
